Volume 19, Issue 1
Composite Legendre-Laguerre Approximation in Unbounded Domains

Ben Yu Guo and He Ping Ma

J. Comp. Math., 19 (2001), pp. 101-112

Preview Full PDF BiBTex 288 631
  • Abstract

Composite Legendre-Laguerre approximation in unbounded domains is developed. Some approximation results are obtained. As an example, a composite spectral scheme is provided for the Burgers equation on the half line. The stability and convergence of proposed scheme are proved strictly. Two-dimensional exterior problems are discussed.

  • History

Published online: 2001-02

  • AMS Subject Headings

  • Cited by